Journal article icon

Journal article

EXCITATION SPECTRUM OF ANTIFERROMAGNETIC RINGS

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1103/PhysRev.171.572

Authors


Journal:
PHYSICAL REVIEW
Volume:
171
Issue:
2
Pages:
572-and
Publication date:
1968-01-01
DOI:
EISSN:
1536-6065
ISSN:
0031-899X
URN:
uuid:d5ab8c8f-77ff-48d0-a299-82d4f12145d3
Source identifiers:
7965
Local pid:
pubs:7965

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP